Follow
Mikhail Menshikov
Mikhail Menshikov
Professor of Mathematics
Verified email at durham.ac.uk
Title
Cited by
Cited by
Year
Topics in the constructive theory of countable Markov chains
G Fayolle, VA Malyshev, MV Menʹshikov
Cambridge university press, 1995
5171995
Coincidence of critical points in percolation problems
MV Mensikov
Soviet Mathematics Doklady 33, 856-859, 1986
3881986
Non-homogeneous random walks: Lyapunov function methods for near-critical stochastic systems
M Menshikov, S Popov, A Wade
Cambridge University Press, 2016
1002016
Passage-time moments for nonnegative stochastic processes and an application to reflected random walks in a quadrant
S Aspandiiarov, R Iasnogorodski, M Menshikov
The Annals of Probability 24 (2), 932-960, 1996
771996
One-dimensional branching random walk in a random environment: a classification
FM Comets, M Menschikov, SY Popov
Markov Processes and Related Fields 4 (4), 465-477, 1998
481998
Branching Markov chains: qualitative characteristics
MV Menshikov, SE Volkov
Markov Process. Related Fields 3 (2), 225-241, 1997
461997
Ergodicity and transience conditions for random walks in the positive octant of space
MV Men'shikov
Doklady Akademii Nauk 217 (4), 755-758, 1974
451974
Lyapounov functions for Jackson networks
G Fayolle, VA Malyshev, MV Menshikov, AF Sidorenko
Mathematics of operations research 18 (4), 916-927, 1993
421993
Lyapunov functions for random walks and strings in random environment
F Comets, M Menshikov, S Popov
The Annals of Probability 26 (4), 1433-1445, 1998
401998
On a general many-dimensional excited random walk
M Menshikov, S Popov, AF Ramírez, M Vachkovskaia
352012
On random walks in random environment on trees and their relationship with multiplicative chaos
M Menshikov, D Petritis
Mathematics and Computer Science II: Algorithms, Trees, Combinatorics and …, 2002
352002
Exact power estimates for countable Markov chains
MV Menshikov, SY Popov
Markov Process. Related Fields 1 (1), 57-78, 1995
331995
Asymptotic behaviour of randomly reflecting billiards in unbounded tubular domains
MV Menshikov, M Vachkovskaia, AR Wade
Journal of Statistical Physics 132, 1097-1133, 2008
312008
A note on transience versus recurrence for a branching random walk in random environment
F Den Hollander, MV Menshikov, SY Popov
Journal of statistical physics 95, 587-614, 1999
301999
Passage-time moments for continuous non-negative stochastic processes and applications
M Menshikov, RJ Williams
Advances in applied probability 28 (3), 747-762, 1996
301996
A Markov chain model of a polling system with parameter regeneration
I MacPhee, M Menshikov, D Petritis, S Popov
292007
On the connectivity properties of the complementary set in fractal percolation models
MV Menshikov, SY Popov, M Vachkovskaia
Probability theory and related fields 119, 176-186, 2001
282001
Random walks in a quarter plane with zero drifts. I. Ergodicity and null recurrence
G Fayolle, VA Malyshev, MV Menshikov
Annales de l'IHP Probabilités et statistiques 28 (2), 179-194, 1992
281992
Explosion, implosion, and moments of passage times for continuous-time Markov chains: a semimartingale approach
M Menshikov, D Petritis
Stochastic Processes and Their Applications 124 (7), 2388-2414, 2014
272014
A mixture of the exclusion process and the voter model
V Belitsky, PA Ferrari, MV Menshikov, SY Popov
Bernoulli, 119-144, 2001
252001
The system can't perform the operation now. Try again later.
Articles 1–20